Aa
A
A
Close
Blank
Avatar universal
blood thinning to much
does requip thin your blood when taken with coumadin
Cancel
1 Answers
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi
Welcome to the MedHelp forum!
No, requip should not cause further thinning of blood than Coumadin has. Requip has no drug interaction with Coumadin, does not add or lessen its effect and by itself has no blood thinning action. If the blood is thinning too much you need the INR, platelet test, bleeding time, clotting time tested and dose of Coumadin monitored. Please discuss with your treating doctor. Take care!
Comment
Cancel
351246 tn?1379685732
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Aneurysm Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank